Free Access
Volume 15, Number 1, January-March 2009
Page(s) 1 - 48
Published online 23 January 2009
  1. G. Alberti, L. Ambrosio and X. Cabré, On a long standing conjecture of De Giorgi: symmetry in 3d for general nonlinearities and a local minimality property. Acta Appl. Math. 65 (2001) 9–33. [CrossRef] [MathSciNet] [Google Scholar]
  2. S. Aubry and P.Y. Le Daeron, The discrete Frenkel-Kontorova model and its extensions. Physica 8D (1983) 381–422. [Google Scholar]
  3. F. Auer and V. Bangert, Differentiability of the stable norm in codimension one. CRAS 333 (2001) 1095–1100. [Google Scholar]
  4. V. Bangert, On minimal laminations of the torus. Ann. Inst. H. Poincaré Anal. Non Linéaire 6 (1989) 95–138. [Google Scholar]
  5. V. Bangert, Geodesic rays, Busemann functions and monotone twist maps. Calc. Var. 2 (1994) 49–63. [CrossRef] [MathSciNet] [Google Scholar]
  6. P. Bernard and B. Buffoni, Optimal mass transportation and Mather theory. J. Eur. Math. Soc. 9 (2007) 85–121. [CrossRef] [MathSciNet] [Google Scholar]
  7. D. Burago, S. Ivanov and B. Kleiner, On the structure of the stable norm of periodic metrics. Math. Res. Lett. 4 (1997) 791–808. [MathSciNet] [Google Scholar]
  8. L. De Pascale, M.S. Gelli and L. Granieri, Minimal measures, one-dimensional currents and the Monge-Kantorovich probem. Calc. Var. Partial Differential Equations 27 (2006) 1–23. [CrossRef] [MathSciNet] [Google Scholar]
  9. K. Deimling, Nonlinear Functional Analysis. Springer, Berlin (1985). [Google Scholar]
  10. M.P. do Carmo, Differential Forms and Applications. Springer, Berlin (1994). [Google Scholar]
  11. G.H. Hardy and E.M. Wright, An Introduction to the Theory of Numbers. Oxford (1980). [Google Scholar]
  12. D. Massart, Stable norms of surfaces: local structure of the unit ball at rational directions. GAFA 7 (1997) 996–1010. [CrossRef] [Google Scholar]
  13. D. Massart, On Aubry sets and Mather's action functional. Israel J. Math. 134 (2003) 157–171. [CrossRef] [MathSciNet] [Google Scholar]
  14. J.N. Mather, Differentiability of the minimal average action as a function of the rotation number. Bol. Soc. Bras. Mat. 21 (1990) 59–70. [CrossRef] [Google Scholar]
  15. J.N. Mather, Action minimizing invariant measures for positive-definite Lagrangian systems. Math. Zeit. 207 (1991) 169–207. [Google Scholar]
  16. J.N. Mather, Variational construction of connecting orbits. Ann. Inst. Fourier 43 (1993) 1349–1386. [Google Scholar]
  17. J. Moser, Minimal solutions of variational problems on a torus. Ann. Inst. H. Poincaré Anal. Non Linéaire 3 (1989) 229–272. [Google Scholar]
  18. O. Osuna, Vertices of Mather's beta function. Ergodic Theory Dynam. Systems 25 (2005) 949–955. [CrossRef] [MathSciNet] [Google Scholar]
  19. P.H. Rabinowitz and E. Stredulinsky, Mixed states for an Allen-Cahn type equation. Comm. Pure Appl. Math. 56 (2003) 1078–1134. [Google Scholar]
  20. W. Senn, Strikte Konvexität für Variationsprobleme auf dem n-dimensionalen Torus. Manuscripta Math. 71 (1991) 45–65. [CrossRef] [MathSciNet] [Google Scholar]
  21. W. Senn, Differentiability properties of the minimal average action. Calc. Var. Partial Differential Equations 3 (1995) 343–384. [CrossRef] [MathSciNet] [Google Scholar]
  22. W. Senn, Equilibrium form of crystals and the stable norm. Z. angew. Math. Phys. 49 (1998) 919–933. [CrossRef] [MathSciNet] [Google Scholar]
  23. J.E. Taylor, Crystalline variational problems. BAMS 84 (1978) 568–588. [Google Scholar]
  24. M.E. Taylor, Partial Differential Equations, Basic Theory Springer, Berlin (1996). [Google Scholar]
  25. N. Wiener, The ergodic theorem. Duke Math. J 5 (1939) 1–18. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.